MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0998-00-3013-45
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate this unit.The fse was able to reproduce the issue.The fse has not completed the maintenance, no parts have been replaced to date.The iabp has been taken out of clinical use.Additional information has been requested, and we will report accordingly if it becomes available.The full name of the event site was shortened due to field character limit; the full name is (b)(6).
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) had a negative pressure too low message.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g4, g7, h2, h6 (evaluation result codes, conclusion codes), h10.The getinge field service engineer (fse) completed the repair of the unit by replacing the drive manifold.The iabp returned to customer and cleared for clinical use.
 
Event or Problem Description
 
Event or Problem Description
It was reported that before use, the cs100 intra-aortic balloon pump (iabp) generated a "negative pressure too low" alarm.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
After on-site inspection, the getinge field service engineer (fse) observed that the values of x1 and x2 sensors had a large deviation.It was judged that the k8 valve is faulty and would need to be replaced.

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key10863339
Report Number2249723-2020-01959
Device Sequence Number17094540
Product Code DSP
UDI-Device Identifier10607567111957
UDI-Public10607567111957
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0998-00-3013-45
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer02/03/2021
04/29/2021
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date02/24/2021
04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1